# SDR SWAA2024071104027

- Difficulty date: June 21, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 45) LH MAIN LANDING GEAR. GEAR CENTER DOOR; UPPER AFT CORNER IS CRACKED AND DELAMINATED.<[01] REPAIRED DAMAGE TO UPPER AFT CORNER OF L/H MAIN LANDIND GEAR CENTER DOOR IAW SRM 52-80-02-2R-1 TABLE 202 AND SRM 51-70-05-2R-10 REPAIR 10;[02] VERIFIED ITEM 1 C/W
